Reich’s problem concerning Halpern’s convergence
- First Online:
- Cite this article as:
- Suzuki, T. Arch. Math. (2009) 92: 602. doi:10.1007/s00013-009-2945-4
- 83 Views
We discuss Halpern’s convergence for nonexpansive mappings in Hilbert spaces. We prove that one of the conditions in [R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math. (Basel), 58 (1992), 486–491] is the weakest sufficient condition among the conditions known to us. We also improve a necessary condition, which is close to Wittmann’s. This is one step to solve the problem raised by Reich in 1974 and 1983.